Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Disconnected Gleason parts


Author: John Garnett
Journal: Bull. Amer. Math. Soc. 72 (1966), 490-492
DOI: https://doi.org/10.1090/S0002-9904-1966-11510-0
MathSciNet review: 0188826
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Gleason, Function algebras, Seminars on Analytic Functions, Institute for Advanced Study, Princeton, N. J., 1957.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11510-0